# SDR C2XA07RIO68

- Difficulty date: August 5, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 12,014 hours, 6,437 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2557 - EWR - CREW REPORTED BAGG FIRE LIGHT CAME ON IN FLIGHT WITH NO WARNING SOUND.  EWR MX RESET ELECTRICAL POWER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
